Scared and needing advice please

Hi all, hoping someone on here can help. I was diagnosed with endo over 2 years ago. Had the lap to laser as much as they could and then a string of injections and pills to try and curb it a little without much success. I've been taking microgynon back to back for the last 5 months and felt great for the first 3 - thought i'd cracked it.

However, for the last 4 or 5 weeks my pain has been getting progressively worse, to the point where even some light housework is leaving me in agony and bleeding heavily. The pain is making me feel so sick and my bowels are just awful. Popping tramadol and co-codamol like sweeties just to try and get through my days at the minute and I'm feeling very low and starting to get scared that there's something else going on.

Has anyone else had an experience like this after successfully being on the pill? Should I be worried?

Thank you in advance x

4 Replies

oldestnewest
  • Hiya, sorry to hear the pain seems to be returning. That's the thing with endo you think you've cracked it and then the pain seems to creep back in. Try and stay positive, things can get better and they will.

    You mention that your endo was lasered, there is a possibility that you still have the endo there and it may well have continued growing/spreading. The recommended way to remove endo is via excision surgery, having the endo lasered just removes the endo on the surface but may leave more deeper deposits behind. Sounds like you need to visit the gynae again for further investigation of your endo. Are you being treated at a specialist centre or general gynae?

  • Thanks for your reply Tina. I know that some endo was left over as they said they couldn't remove it all from my bowel because of the risk of perforation and was wondering if it had been growing! I bit the bullet today and went to the doctor. I've got a lot of protein in my urine so they think it may be a kidney infection - just what I need! Hopefully start to feel better in a few days and i've got my 6 monthly appointment at the gynae clinic (general) in 2 weeks so i'm going to push for some answers before I lose the plot x

  • Hi, I had the pill back to back for 3 months nefore my op and was supposed to continue with that. But two months after my op I had the same. Bleeding every day and waves of intense pain coming on whenever I did any bending or lifting. My period and pain lasted 2 months, so I went to Dr, and he said my body was rejecting the pill, and started me on zolaadex injections (iv had my 2nd monthly injection this week) have had no pain or bleeding in them, and hardly any side effects. I'm having add back HRT. I'm only have two months worth, as will start trying for a baby soon xxx

  • I'm glad the injections are working for you and you're feeling better lauramariebas. That will put you in a great place for baby making and I hope that you get some fab baby news very soon xx

You may also like...